MathSciNet Relay Station
MathSciNet bibliographic data
MR2033389 (2004j:49062) 49Q12 (65D99 65M99)
Burger, Martin; Hackl, Benjamin; Ring, Wolfgang Incorporating topological derivatives into level set methods. J. Comput. Phys. 194 (2004), no. 1, 344–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement